# SDR JJBA20251111047

- Difficulty date: September 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 42,842 hours, 30,814 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RH FLOOR BEAM FRAME 20 FWD SIDE OF THE SERVICE DOOR. REMOVED AND REPLACED RH FLOOR BEAM FR20.
